# SDR ASOA2013061903848

- Difficulty date: May 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,351 hours, 18,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1036, LBL 28L OUT OF LIMITS.   CUT OUT CORRODED AREA OF FLOORBEAM AT FS 1036, LBL 28 AND COMPLIED WITH EC/TC EO 700-53-0253 AND SRM 51-21-11, 51-25-16, 51-25-06, 51-24-36, 51-40-11.
